Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonabelian counterexamples to the Noether problem


Author: Jack Sonn
Journal: Proc. Amer. Math. Soc. 93 (1985), 225-226
MSC: Primary 12F20; Secondary 11R32, 11R58
MathSciNet review: 770525
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite group having a cyclic quotient of order 8. Let $ L$ be the field given by adjoining indeterminates $ \{ {x_g}\vert g \in G\} $ to $ {\mathbf{Q}}$. Then $ {L^G}$ is not a rational function field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12F20, 11R32, 11R58

Retrieve articles in all journals with MSC: 12F20, 11R32, 11R58


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0770525-X
PII: S 0002-9939(1985)0770525-X
Article copyright: © Copyright 1985 American Mathematical Society